MAUDE Adverse Event Report: CLINICAL INNOVATIONS LLC CLEARVIEW UTERINE MANIPULATOR; CANNULA, MANIPULATOR/INJECTOR, UTERINE

CLINICAL INNOVATIONS LLC CLEARVIEW UTERINE MANIPULATOR; CANNULA, MANIPULATOR/INJECTOR, UTERINE
Model Number UM950
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Laceration(s) (1946)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We are working with the initial reporter to obtain more details and device information.If more information is obtained, a follow-up report may be submitted.
 
Event or Problem Description
After the product was inserted into the patient, the tip of the bending part became stuck after a short period of operation.After removing the product from the patient, the doctor found that the gear part of the bending part was damaged.At this time, a cervical laceration occurred.The product was replaced immediately, but the operation was delayed by 5 minutes.

Brand Name
CLEARVIEW UTERINE MANIPULATOR
Common Device Name
CANNULA, MANIPULATOR/INJECTOR, UTERINE
Manufacturer (Section D)
CLINICAL INNOVATIONS LLC
747 w 4170 s
murray UT 84123
Manufacturer (Section G)
CLINICAL INNOVATIONS LLC
747 w 4170 s
murray UT 84123
Manufacturer Contact
thomas hirte
747 w 4170 s
murray, UT 84123
8012688200
MDR Report Key20612479
Report Number1722684-2024-00014
Device Sequence Number8144367
Product Code LKF
UDI-Device Identifier00814247020611
UDI-Public00814247020611
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K131781
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUM950
Device Lot Number231013
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2024
Initial Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown